Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 40, NWS Burlington, VT

July 22, 2005Clinton County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 22, 2005, 1:46 PM EDT for Clinton County, New York. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2005, 1:46 PM EDT (17:46 UTC)
Expired
Jul 22, 2005, 2:45 PM EDT
In force
59 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Clinton County, NY

The radar

The Burlington radar (KCXX), 48 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 2:00 PM EDTHAIL 0.755 Nw Schuyler Falls, NY
Jul 22, 2:15 PM EDTTSTM WND DMGPeru, NYWIDESPREAD POWER OUTAGES ACROSS SOUTHERN CLINTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 1:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 221746
SVRBTV
NYC019-221845-
/O.NEW.KBTV.SV.W.0040.050722T1746Z-050722T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
146 PM EDT FRI JUL 22 2005

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN NORTHERN NEW YORK


* UNTIL 245 PM EDT

* AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTHWEST OF CLAYBURG...MOVING EAST AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR CLAYBURG...RIVERVIEW...7 MILES SOUTHEAST OF LYON MOUNTAIN
  AROUND 150 PM EDT.
  7 MILES SOUTH OF DANNEMORA AROUND 220 PM EDT.
  NEAR PEASLEEVILLE AROUND 230 PM EDT.
  6 MILES SOUTH OF CADYVILLE AROUND 240 PM EDT.
  6 MILES NORTHWEST OF PERU...6 MILES SOUTHWEST OF MORRISONVILLE...7
  MILES NORTHWEST OF HARKNESS AROUND 250 PM EDT.

A SEVERE THUNDERSTORM WARNING MEANS SEVERE WEATHER HAS BEEN DETECTED
OR IS IMMINENT. TAKE ACTION TO PROTECT YOURSELF BY MOVING INDOORS
AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS PRODUCE WINDS IN EXCESS OF 55 MPH...DESTRUCTIVE
HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR.

LAT...LON 4473 7394 4452 7392 4452 7348 4474 7344

$$

TABER
1 follow-up statement
000 
WWUS51 KBTV 221835
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
234 PM EDT FRI JUL 22 2005

NYC019-221845-
/O.CON.KBTV.SV.W.0040.000000T0000Z-050722T1845Z/
CLINTON NY-
234 PM EDT FRI JUL 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM EDT FOR
CENTRAL CLINTON COUNTY...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR EXIT 35
I87...OR ABOUT 11 MILES SOUTH OF PLATTSBURGH...MOVING SOUTHEAST AT 10
MPH.

THE PUBLIC REPORTED PENNY SIZE HAIL AT REDFORD AT 200 PM EDT. 
ALSO...NUMEROUS REPORTS OF POWER OUTAGES ACROSS SOUTHERN CLINTON 
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN NEW YORK AND NORTHERN VERMONT.

LAT...LON 4473 7394 4452 7392 4452 7348 4474 7344

$$

TABER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:55 AM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 22, 10:55 AM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
1055 AM EDT FRI JUL 22 2005

.SHORT TERM (REST OF TODAY)...
WILL ISSUE UPDATE TO REMOVE REFERENCE TO THIS MORNING.

CURRENT RADAR IMAGERY INDCS BNDRY FM TSTM CMPLX IN SRN QUE TO
HIGHGAT VT TO SE OF KSLK TO LK ONT. AS THIS BNDRY MOVS E...IT MAY
FOCUS TSTM DVLPMT ACRS ERN VT.

OTRW...SFC CDFNT ELONGATED FM NRN ME-EXTRM NRN NY-LK ERIE ATTM.
SFC WND AT KMSS HAS SHIFTED TO NW. MAIN AREA OF TSTMS ATTM MOVG
ACRS SRN QUE WL RMN N OF OUR AREA AS WK BNDRY MOVS INTO CHAMPLN
VLY.

SHWRS ACRS ERN LK ONT HEADED FOR ST LAW VLY RGN...AND THESE CLDS
SHWRS WL LIMIT INSTBLTY/SEV WX THREAT ST LAW VLY.

HOWEVER...MRNG ACTUAL SOUNDING SHOWS VRY UNSTBL AIR ACRS NRN NY
WHICH SHUD SLIDE SLOLY E. MAX MODEL CAPES BCM ORIENTED FM NRN VT
TO CNTRL NY BY 18Z. BUFKIT INDCS CAPE ARND 1000 BTV/NRN VT AREA
ERLY AFTN.

WL CONT WORDING OF PSBL STG GSTY WINDS WITH A FEW TSTMS THIS AFTN
PER SLGT RISK SPC. HOWEVER INITIAL THOUGHTS ARE THAT AREA OF MOST
RISK WUD BE ADDISON-SRN CALEDONIA COUNTIES SOUTHWARD. MAXSFC DEW PTS
IN NARROW BAND AHD OF CDFNT TRANSLATE E THIS AFTN.

WND MAX NRN GRTLKS ASOCD WITH H/5 SHRT WV MOVG SE THIS AFTN/EVE.
BEST COMBINATION OF LO LVL MSTR AND UPR LVL DYNAMICS APR TO BE SRN
HALF OF VT...BUT WL MONITOR ENTIRE AREA.

TEMPS LK GD ...MID-UPR 80S WITH CLR SLOT MOVG ACRS NRN VT.

&&

SFH

&&

.PREVIOUS DISCUSSION...
(ISSUED 333 AM EDT FRI JUL 22 2005)

SHORT TERM (TODAY THROUGH SUNDAY)...
CRNTLY: CD FNT DRAPED ACRS ST LWRNC VLY WITH NO/LTL FANFARE. THERE
HV BEEN SOME BRF ISOLD -SHRA AHD OF THE FNT BUT THATS IT. SFC TD HV
REBOUNDED INTO THE M60S ACRS MUCH OF FA AND NR 70 ALG FNTL BNDRY.

MEANWHILE...ANTHR MCS DVLPD IN SAME VCNTY AS LAST NGTS IN NRN IN...
FUELING ON M70S-80 TD. THIS MCS WAS TRACKING S INTO FVRBL INFLOW
WHICH MAY NOT BE THAT GUD NEWS FOR US. THERE WL BE ENUF DISTANCE
BTWN THAT SYSTEM AND US THAT WE SHLD SEE A RETURN OF INFLOW FM LWR
GRT LAKES INTO OUR FNT AND APPRCHG S/W.

TDY: SFC FNT CONTS TO MEANDER ACRS FA THIS MRNG WITH LTL FANFARE AS
WE AWAIT MID LVL S/W THAT APPRCHS AND PUSHES ACRS FA THUS AFTN/EVE.
RESPECTABLE DYNAMICS...INCLUDING SOME ULVL DIVERGENCE FM ULVL JET
SHLD CONT TO SUPPORT LIFT IF WE CAN INITIATE FM THE LLVLS. IT LOOKS
LIKE MILKY SS WITH DEBRIS CLDS FM ABV MNTD MCS SHLD DAMPEN DAYTIME
HEATING SOMEWHAT AND HAVE GONE WITH COOLER MET VS. MAV. HWVR...THIS
SHLD STL SUPPORT CAPE VALUES AOA 1000 J/KG.

ATTM...XPCT SHRA/TSRA ACTVTY TO BE SCT ACRS NY BUT AS AFTN PROGRESSES
WITH MORE DESTABILIZATION...PSBL ORGANIZATION AS ELUDED TO BY SPC
(SEE SWODY1).

TNGT: S/W TROF AXIS MVS E OF FA WITH CONTD NW FLOW. SFC HIGH MVS
INTO ERN GRT LAKES WITH ERLY CAA AND LEFTOVR INSTABILITY -SHRA
EASING FOR A COOLER NGT.

SAT: SLOWLY BUILDING HGTS AND SFC HIGH ACRS FA WL ALLOW FOR A
TYPICAL NORTH COUNTRY SUMMER DAY WITH SEASONABLE TMPS/HUMIDITY
AND LKLY BEST DAY OF WKND. THERE IS A SCNDRY MINOR S/W MVG IN NW
FLOW THAT MAY BRG MORE CLDS AND ISOLD MTN -SHRA/SPRINKLE FOR NE VT.

SAT NGT: SFC HIGH ACRS FA WITH BUILDING HGTS AS NE TROF LIFTS ALLOWING
CENTRAL CONUS HEAT RDG TO DOMINATE FLOW. LOTS OF EMBEDDED ENERGY
TRVLG ALG PERIPERHY OF HEAT RDG AND LOTS OF HEAT/HUMIDITY BUILD-UP
ACRS MS RVR VLY WITH A STG BAROCLINIC ZONE ALONG THIS AXIS.

WELL START MOSTLY CLR...BUT AS ULVL RDG BUILDS...CLDS WL BEGIN TO
INCREASE.

SUN: ATTM...IT APPEARS ONE OF THOSE EMBEDDED VORTS WL MV THRU NW
FLOW ACRS FA BUT THE BEST WAA AND MOISTURE ADVECTION STL APPEARS
WELL SW ACRS GRT LAKES. THIS WRM FNT LIFTS NE TOWARD FA DRG SUN BUT
MID LVL SUPPORT HAS ALRDY RACED OFF E OF FA. I THINK NAM HAS OVERDONE
SHRA/TSRA THREAT FOR SUN...BUT IN THE MEANTIME THERE WL LKLY BE ANTHR
MCS THAT DVLPS IN CANADA AND TVLS SE IN FLOW THAT MAY SURVIVE ENUF TO
BRG SCT -SHRA AND DEFINITE INCREASE IN CLDS SUN AFTN.

LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
AS WEVE ELUDED TO ALL THIS WEEK...THE DVLPG PTNL PTRN FOR NXT WEEK
FITS THE CONCEPTUAL MODEL FOR THE DVLPMNT OF MCS COMPLEXES UPSTREAM
(ACRS NRN MS RVR VLY/CANADA) THEN TRAVERSING IN H5-H7 WNW FLOW ACRS
CANADA INTO NEW ENGLAND.

THE JUST MNTD SYSTEM WILL LKLY MISS US (SUN) BECAUSE THE STG
BAROCLINIC ZONE STAYS SW OF FA AND THEN GFS IS SUGGESTING A
RECONFIGURATION OF THIS PATTERN.

HWVR...BY MID WEEK A MORE WSW MID LVL FLOW WITH BAROCLINIC ZONE
RIGHT ACRS CENTRAL NEW ENGLAND WITH H8 TMPS OF 14C ALG CNDN BDR
AND 20C IN SNE WITH LOTS OF ENERGY AND PSBL SFC WAVE. THIS CUD
VRY WELL PRODUCE A STG OVERRUNNING EVENT N OF FNTL BNDRY SMLR
TO SUMMER 98 OR LYNDONVILLE - JUNE 2002. PLEASE NOTE...THIS IS
NOT A SPECIFIC FCST BUT AN OUTLOOK OF PTNL PRBLMS BASED ON
KNOWN CONCEPTUAL MDLS AND FA HIGHLY VULNERABLE TO FLOODING BASED
ON SVRL EVENTS THIS SUMMER.

AVIATION...
MAINLY VFR CONDS EXPECTED THROUGHOUT NEXT 24 HOURS. BRIEF MVFR/IFR
CONDS POSSIBLE IN PRE-DAWN HOURS IN BR/FG AT FAVORED
LOCALES...OTHERWISE INCREASING HIGH CLOUDINESS THROUGH 12Z UNDER
LIGHT SOUTHERLY/SOUTHWESTERLY FLOW. SFC COLD FRONT TO PUSH ACROSS
AREA TODAY ALONG W/WDLY SCT TO SCT CONVECTION. AT THIS TIME APPEARS
ACTIVITY WILL BE SCATTERED ENOUGH INITIALLY TO PRECLUDE MENTION AT
NORTHERN TAF SITES OF KBTV/KMSS. AS ACTIVITY ORGANIZES DURING MID TO
LATE AFTERNOON...BETTER CHC OF SHRAS/TSRAS ACROSS CENTRAL/SOUTHERN
VT...THUS WARRANTS AT LEAST MENTION OF BRIEF MVFR CONDS. NEW SPC
SLIGHT RISK WOULD INDICATE SOME OF THE STORMS COULD HAVE GUSTY
WINDS/TURBULENCE AFTER 18Z.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SHORT TERM...SFH
Hazardous weather outlook, Jul 22, 4:21 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
421 AM EDT FRI JUL 22 2005

NYZ026>031-034-035-087-VTZ001>012-016>019-230820-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-
EASTERN CLINTON NY-EASTERN ESSEX NY-EASTERN FRANKLIN VT-
EASTERN RUTLAND VT-ESSEX VT-GRAND ISLE VT-LAMOILLE VT-
NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-ORANGE VT-ORLEANS VT-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-WASHINGTON VT-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY-
WESTERN FRANKLIN VT-WESTERN RUTLAND VT-WINDSOR VT-
INCLUDING THE CITIES OF...BARRE...BETHEL...BRANDON...BURLINGTON...
CANAAN...CANTON...DANBY...ESSEX JUNCTION...FAIR HAVEN...MALONE...
MASSENA...MIDDLEBURY...MONTPELIER...MORRISVILLE...NEWCOMB...
NEWPORT...OGDENSBURG...PLATTSBURGH...POTSDAM...RANDOLPH...RUTLAND...
SARANAC LAKE...SOUTH BURLINGTON...SPRINGFIELD...ST. ALBANS...
ST. JOHNSBURY...SWANTON...VERGENNES...WHITE RIVER JUNCTION...
WILLSBORO AND WINOOSKI
421 AM EDT FRI JUL 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN VERMONT AS
WELL AS NORTHERN NEW YORK.

.DAY ONE...TODAY:

A COLD FRONT WILL PUSH ACROSS THE AREA TODAY...ACCOMPANIED BY
SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS MAY CONTAIN
STRONG GUSTY WINDS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY:

HAZARDOUS WEATHER IS NOT EXPECTED. HIGH PRESSURE WILL PROVIDE SUNNY
SKIES AND MILD TEMPERATURES ON SATURDAY. INCREASING CLOUDS AND A FEW
SHOWERS ARE POSSIBLE BY SUNDAY.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM LATE THIS MORNING THROUGH
LATE THIS AFTERNOON.

JMG

In the hours before

Local storm report, Jul 22, 12:44 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1244 PM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     PERU                    44.58N 73.53W
07/22/2005  51 MPH           CLINTON            NY   TRAINED SPOTTER

            TREE LIMBS AND BRANCHES DOWN

&&

TABER
Local storm report, Jul 22, 1:03 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
103 PM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     PORT KENT               44.53N 73.42W
07/22/2005                   ESSEX              NY   POST OFFICE

            SEVERAL TREES AND NUMEROUS TREE LIMBS AND BRANCHES DOWN.
            ALSO, NO POWER.

&&

TABER
Local storm report, Jul 22, 1:25 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
125 PM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SWANTON                 44.92N 73.12W
07/22/2005  1.50 INCH        FRANKLIN           VT   TRAINED SPOTTER

&&

TABER
Special weather statement, Jul 22, 1:29 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
129 PM EDT FRI JUL 22 2005

NYZ026>031-034-035-087-VTZ001>012-016>019-230000-
CALEDONIA-EASTERN ADDISON-EASTERN CHITTENDEN-EASTERN CLINTON-
EASTERN ESSEX-EASTERN FRANKLIN-EASTERN RUTLAND-ESSEX-GRAND ISLE-
LAMOILLE-NORTHERN FRANKLIN-NORTHERN ST. LAWRENCE-ORANGE-ORLEANS-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
SOUTHWESTERN ST. LAWRENCE-WASHINGTON-WESTERN ADDISON-
WESTERN CHITTENDEN-WESTERN CLINTON-WESTERN ESSEX-WESTERN FRANKLIN-
WESTERN RUTLAND-WINDSOR-
129 PM EDT FRI JUL 22 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR ALL OF VERMONT...AND MUCH OF NORTHERN NEW YORK. THIS WATCH IS
IN EFFECT UNTIL 8 PM EDT.

IN NORTHERN NEW YORK...AMONG OTHER COUNTIES IT INCLUDES THE
FOLLOWING COUNTIES...CLINTON...ESSEX...FRANKLIN AND
ST. LAWRENCE

IT INCLUDES ALL COUNTIES IN VERMONT.

A COLD FRONT MOVING SOUTHEAST ACROSS THE AREA THIS AFTERNOON WILL
CONTINUE TO TRIGGER THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE.
THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

LARGE HAIL AND WIND DAMAGE HAS BEEN REPORTED ACROSS BOTH CLINTON AND
ESSEX COUNTIES OF NEW YORK DURING THE EARLY AFTERNOON AS WELL AS
NORTHWEST VERMONT.

PLAN AHEAD FOR SEVERE WEATHER...AND IF YOU SEE THREATENING CLOUDS BE
PREPARED TO SEEK A SAFE SHELTER. MARINERS ON LAKE CHAMPLAIN SHOULD
BE ALERT FOR STRONG SHIFTING WINDS. LISTEN TO NOAA WEATHER RADIO FOR
UPDATES AND WARNINGS.

AGAIN...THE SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM THIS
EVENING.

HOGAN
Local storm report, Jul 22, 1:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
133 PM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             NORTH HERO              44.82N 73.28W
07/22/2005  1.75 INCH        GRAND ISLE         VT   PARK/FOREST SRVC

            ALSO, REPORTED NO POWER

&&

TABER
Local storm report, Jul 22, 1:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
144 PM EDT FRI JUL 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     PORT KENT               44.53N 73.42W
07/22/2005                   ESSEX              NY   LAW ENFORCEMENT

            ESTIMATED 60 MPH WINDS THAT KNOCKED DOWN POWERLINES.
            ALSO, 3/4 INCH HAIL WAS REPORTED. IN ADDITION, LIGHTNING
            CAUSED A HOUSE FIRE IN PORT KENT.

&&

TABER

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:15 PM EDTSevere Thunderstorm WarningBTVClinton43 min
Jul 22, 12:34 PM EDTSevere Thunderstorm WarningBTVEssex56 min
Jul 22, 1:30 PM EDTSevere Thunderstorm WarningBTVEssex60 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.